Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: general med withdrawal symptoms? ratgrrl

Posted by sarita0001 on October 19, 2003, at 20:31:56

In reply to Re: general med withdrawal symptoms?, posted by ratgrrl on October 19, 2003, at 19:03:49

Hi,
What I had trouble with was figuring out if I was clearly bipolar. How do you know if you don't mind me asking? If anything, I suffered more from depression/anxiety more than anything else. Now I am so scared of meds from a bad experience I had I am refusing to take anything(mainly anticonvulsants) if I don't need to. If I end up having another episode of some sort I would but hopefully that won't happen.

Sara


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sarita0001 thread:270448
URL: http://www.dr-bob.org/babble/20031015/msgs/270943.html